IJSER Home >> Journal >> IJSER
International Journal of Scientific and Engineering Research
ISSN Online 2229-5518
ISSN Print: 2229-5518 10    
Website: http://www.ijser.org
scirp IJSER >> Volume 2, Issue 10, October 2011 Edition
Common Fixed Point Theorems For Multivalued Compatible Maps in IFMS
Full Text(PDF, 3000)  PP.  
Anil Rajput , Namrata Tripathi, Sheel Kant Gour, Seema Chouhan, Rajamani S
Fixed Points , intuitionistic fuzzy metric space, multivalued weakly compatible maps, compatible maps
The aim of this paper is to obtain the notion of multivalued weakly compatible (mwc) maps and prove common fixed point theorems for single and multi valued maps by using a contractive condition of integral type in intuitionistic fuzzy metric spaces.
[1] A. Aliouche, ‘A Common fixed point Theorem for symmetric spaces satisfying a contractive condition of condition of integral type’, Journal of Mathematics Analysis and Application, 322 (2006), 796-802.

[2] M. A .Al-Thagafi and Shahzad .N, A note on occasionally weakly compatible maps, Int.J. Math. Anal. 3(2)(2009) , 55-58.

[3] J. H .Park.: Intuitionistic fuzzy metric spaces, Choas Solitons and Fractals, 22(5)(2004),1039-1046.

[4] L. A. Zadeh Fuzzy Set. Information and Control. 8(1965), 338- 353.Received: October,5. 2010.

Untitled Page